Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 60, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 11, 2007, 8:22 PM EDT for 10 counties in Kentucky. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2007, 8:22 PM EDT (00:22 UTC)
- Expired
- Apr 11, 2007, 9:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Bourbon County, KY, Clark County, KY, Fayette County, KY, Garrard County, KY, Harrison County, KY, Jessamine County, KY, Madison County, KY, Nicholas County, KY, Scott County, KY, Woodford County, KY
The radar
The Jackson,KY radar (KJKL), 103 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 5:28 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Apr 11, 7:16 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 120022
SVRLMK
KYC017-049-067-079-097-113-151-181-209-239-120100-
/O.NEW.KLMK.SV.W.0060.070412T0022Z-070412T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
822 PM EDT WED APR 11 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
WESTERN CLARK COUNTY IN EAST CENTRAL KENTUCKY...
FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF LEXINGTON...
GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
MADISON COUNTY IN EAST CENTRAL KENTUCKY...
NICHOLAS COUNTY IN EAST CENTRAL KENTUCKY...
SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF GEORGETOWN...
EASTERN WOODFORD COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 900 PM EDT...
* AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF GEORGETOWN TO
7 MILES WEST OF NICHOLASVILLE TO 16 MILES WEST OF LANCASTER..AND
MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LEXINGTON AND LANCASTER BY 835 PM EDT...
CYNTHIANA BY 840 PM EDT...
PARIS BY 845 PM EDT...
RICHMOND BY 850 PM EDT...
WINCHESTER AND CARLISLE BY 855 PM EDT...
THIS INCLUDES INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 101 AND
98.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR SOUTH CENTRAL INDIANA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT THURSDAY MORNING FOR
EAST CENTRAL KENTUCKY.
LAT...LON 3815 8403 3810 8415 3787 8416 3785 8409
3764 8414 3757 8410 3752 8421 3756 8456
3770 8474 3773 8469 3785 8469 3785 8478
3841 8466 3844 8454 3849 8455 3856 8441
3858 8421 3847 8416 3842 8395 3833 8384
$$
AMMERMAN3 follow-up statements
000
WWUS53 KLMK 120037
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
835 PM EDT WED APR 11 2007
KYC239-120045-
/O.CAN.KLMK.SV.W.0060.000000T0000Z-070412T0100Z/
WOODFORD KY-
835 PM EDT WED APR 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR WOODFORD COUNTY IS
CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED EAST OF WOODFORD
COUNTY. THOUGH GUSTY WINDS MAY CONTINUE...THE SEVERE THREAT HAS
ENDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.
LAT...LON 3815 8403 3810 8415 3787 8416 3785 8409
3764 8414 3757 8410 3752 8421 3756 8456
3770 8474 3773 8469 3785 8469 3794 8469
3809 8464 3841 8462 3844 8454 3849 8455
3856 8441 3858 8421 3847 8416 3842 8395
3833 8384
$$
KYC017-049-067-079-097-113-151-181-209-120100-
/O.CON.KLMK.SV.W.0060.000000T0000Z-070412T0100Z/
HARRISON KY-SCOTT KY-NICHOLAS KY-BOURBON KY-FAYETTE KY-CLARK KY-
JESSAMINE KY-MADISON KY-GARRARD KY-
835 PM EDT WED APR 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR GARRARD...MADISON...JESSAMINE...WESTERN CLARK...FAYETTE...
BOURBON...NICHOLAS...EASTERN SCOTT AND HARRISON COUNTIES...
AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SADIEVILLE TO NEW ZION TO
WILMORE TO 12 MILES SOUTHWEST OF BRYANTSVILLE...MOVING NORTHEAST AT
35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GEORGETOWN SCOTT COUNTY AIRPORT...NICHOLASVILLE...LEXINGTON AND
LEESBURG BY 840 PM EDT...
BERRY...SULPHUR WELL...CENTERVILLE AND BRYANTSVILLE BY 845 PM
EDT...
KELAT AND LANCASTER BY 850 PM EDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT WEST
OF I-75. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
100 AM EDT FOR AREAS EAST OF I-75.
LAT...LON 3815 8403 3810 8415 3787 8416 3785 8409
3764 8414 3757 8410 3752 8421 3756 8456
3770 8474 3773 8469 3785 8469 3794 8469
3809 8464 3841 8462 3844 8454 3849 8455
3856 8441 3858 8421 3847 8416 3842 8395
3833 8384
$$
AL000
WWUS53 KLMK 120048
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
845 PM EDT WED APR 11 2007
KYC017-049-067-079-097-113-151-181-209-120100-
/O.CON.KLMK.SV.W.0060.000000T0000Z-070412T0100Z/
HARRISON KY-SCOTT KY-NICHOLAS KY-BOURBON KY-FAYETTE KY-CLARK KY-
JESSAMINE KY-MADISON KY-GARRARD KY-
845 PM EDT WED APR 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR GARRARD... MADISON...JESSAMINE... CLARK...FAYETTE...BOURBON...
NICHOLAS...EASTERN SCOTT AND HARRISON COUNTIES...
AT 843 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS TO 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BRECKINRIDGE TO
CENTERVILLE TO NICHOLASVILLE TO 6 MILES SOUTH OF BRYANTSVILLE...OR
ALONG A LINE EXTENDING FROM 16 MILES SOUTHEAST OF WILLIAMSTOWN TO 10
MILES EAST OF GEORGETOWN TO 10 MILES SOUTHWEST OF LEXINGTON TO 27
MILES NORTHWEST OF MOUNT VERNON...MOVING NORTHEAST AT 35 MPH.
REPORTS FORM WESTERN LEXINGTON INDICATED WERE AROUND 45 MPH AT 840
PM EDT.
SEVERE THUNDERSTORMS WILL BE NEAR...
BERRY...LANCASTER AND CYNTHIANA BY 850 PM EDT...
KELAT...SPEARS...RUDDELS MILLS AND PARIS BY 855 PM EDT...
BUCKEYE...VALLEY VIEW AND CLINTONVILLE BY 900 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR EAST CENTRAL KENTUCKY.
LAT...LON 3810 8415 3788 8415 3786 8409 3764 8414
3757 8410 3757 8417 3753 8419 3757 8455
3770 8472 3773 8468 3841 8461 3856 8441
3858 8421 3847 8416 3842 8395 3833 8384
$$
JA000
WWUS53 KLMK 120059
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
858 PM EDT WED APR 11 2007
KYC017-049-067-079-097-113-151-181-209-120108-
/O.EXP.KLMK.SV.W.0060.000000T0000Z-070412T0100Z/
HARRISON KY-SCOTT KY-NICHOLAS KY-BOURBON KY-FAYETTE KY-CLARK KY-
JESSAMINE KY-MADISON KY-GARRARD KY-
858 PM EDT WED APR 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR GARRARD...MADISON...
JESSAMINE...WESTERN CLARK...FAYETTE...BOURBON...NICHOLAS...EASTERN
SCOTT AND HARRISON COUNTIES EXPIRES AT 900 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. SOME STORMS ARE STILL CAPABLE OF PRODUCING PERIODS OF HEAVY
RAIN AND DEADLY LIGHTNING.
NO REPORTS OF SEVERE WEATHER HAVE BEEN RECEIVED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR EAST CENTRAL KENTUCKY.
LAT...LON 3810 8415 3788 8415 3786 8409 3764 8414
3757 8410 3757 8417 3753 8419 3757 8455
3770 8472 3773 8468 3841 8461 3856 8441
3858 8421 3847 8416 3842 8395 3833 8384
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 7:43 PM EDT, 39 minutes earlier.
Area forecast discussion, Apr 11, 7:43 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
743 PM EDT WED APR 11 2007
.MESO UPDATE...
REMOVED FIVE COUNTIES FROM OUR NWRN CWA FROM WATCH NUMBER 126.
COULD PROBABLY REMOVE MOST COUNTIES THE NEXT HOUR. ALSO ISSUED
SECOND SVR WATCH...NUMBER 127...FOR BLUEGRASS COUNTIES OF
HARRISON...NICHOLAS...BOURBON AND CLARK.
THREAT CONTINUES FOR ERN PORTIONS OF WATCH NUMBER 126 AND ALL OF
127. THIN AREA OF SFC LIS TO -3 AND -4 ALONG AND EAST OF I-65.
INSTABILITY SHOULD GREATLY DIMINISH AFTER SUNSET...BUT UNTIL
THEN...HAIL AND HIGH WIND THREATS CONTINUE...AT LEAST THROUGH 930
PM EDT.
AL
&&
.PREV DISCUSSION...
SHORT TERM (TNGT AND THU)...
FOCUS ON LATE AFTN/EVE STORMS. CURRENT STORMS WILL NOT LIKELY BE
BOXED ACRS OUR FA...NO MCD/WORD FROM SPC UP TO NOW...HOWEVER BKN
LINE FORMING FROM CNTRL IL INTO SRN IL TO NEAR PAH MAY BE BOXED
LATER PER MCD DISCUSSION 457.
UPR LO/NEG TILT TROF EXTENDING FROM SERN IA INTO THE LOWER OH VLY
ATTM WITH LOW TOPPED CONVECTION DEVELOPING IN DRY SLOT AHEAD OF
OCCLUDED FRONT EXTENDING FROM WRN IL 990 LO INTO FAR WKY. STEEP
LOW-MID LEVEL LAPSE RATES/LIFTED INDICES OF -6 AND CAPES OF 500-1000
J/KG UPSTREAM IN WARM SECTOR AHEAD OF BNDRY. BNDRY FCST TO MOVE THRU
SDF AND BWG BY ARND 00Z AND LEX ARND 02Z. NMRS TSTMS OVER OUR FA
ATTM IN AREA OF DEEP ASCENT FUELED BY APPROACHING 100KT JET STREAK
(LEFT EXIT REGION) APPROACHING ATTM. WIND FIELDS STRONG AT ALL
LEVELS AND INCREASING. MODE OF CNVCTN SHUD BE MULTICELL LINEAR WITH
PERHAPS A FEW SUPERCELLS WITH WIND/HAIL AS PRIMARY THREATS. TORNADO
THREAT NOW APPEARS TO BE N OF OUR FA...ALONG NWD MOVG WMFNT.
NAM-WRF INDICATE SVR THREAT SHUD BE OVER BY ARND 01Z FOR SDF AND 03Z
FOR LEX. STORMS ACRS OUR FA ATTM...WELL ADVERTISED...WITH MORE
STORMS PROGGED TO DEVELOP ALONG OCCLUDED FRONT THIS EVE...MAINLY
ACRS OUR NRN FA. A WATCH MAY ACCOMPANY THESE.
CURRENT FCST LOOKS GOOD WITH NMRS STORMS LATE THIS
AFTN/EVE...BECOMING SCT SHWRS AFTER FROPA. LOW CLOUDS WILL THEN
PREVAIL PRIMARILY ACRS OUR NRN FA THRU THU AS UPR LO MOVES ACRS THE
LOWER GREAT LAKES AND SFC WINDS BECOME WLY. FEWER CLOUDS EXPECTED S
AND W CWA THU.
MOS TEMPS IN LINE WITH CURRENT FCST...NO CHANGES.
KIRKPATRICK
LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...
THE LONGER TERM WILL START OUT ON A QUITE NOTE WEATHERWISE AS A
LARGE AREA OF HIGH PRESSURE SETTLES OVER THE REGION THURSDAY NIGHT
AND EARLY FRIDAY. THEN TWO WEATHER SYSTEMS WILL AFFECT ALL OR PARTS
OF THE FORECAST AREA OVER THE REMAINDER OF THE LONG TERM.
THE ECMWF CONTINUES TO BE THE MOST CONSISTENT MODEL AND WILL LEAN
MORE TOWARD THE THIS SOLUTION FOR THE EXTENDED.
THURSDAY NIGHT THROUGH SATURDAY...
THE HIGH WILL KEEP SKIES MOSTLY CLEAR TO PARTLY CLOUDY THURSDAY
NIGHT. HOWEVER AS THE HIGH MOVES TO THE EAST CLOUDS WILL INCREASE.
THE FIRST SYSTEM WILL INTENSIFY OVER THE TEXAS PANHANDLE ON FRIDAY
AND MOVE EAST WESTERN TENNESSEE FRIDAY NIGHT. A BRISK SOUTHERLY FLOW
AHEAD OF THE LOW WILL DRAW MOISTURE NORTH FROM THE GULF OF MEXICO.
SCATTERED SHOWERS WILL BEGIN FRIDAY AFTERNOON THE INCREASE OVER THE
AREA FRIDAY NIGHT AS THE LOW MOVES EAST. THE LOW WILL MOVE EAST
ACROSS TENNESSEE DURING THE DAY SATURDAY. WILL KEEP PROBABILITIES IN
THE LIKELY CATEGORY FRIDAY NIGHT AND MOST OF SATURDAY. THE AIR
BECOMES A LITTLE MORE UNSTABLE ON SATURDAY AND WILL ADD A CHANCE OF
THUNDER.
SATURDAY NIGHT THROUGH SUNDAY NIGHT...
THE LOW WILL MOVE EAST AND SHOWERS WILL DIMINISH FROM THE WEST
SATURDAY NIGHT AND SUNDAY MORNING. THE SYSTEM SHOULD BE EAST OF THE
AREA BY EARLY AFTERNOON SUNDAY WITH CLOUDS DECREASING AS HIGH
PRESSURE BUILDS IN FROM THE WEST.
MONDAY THROUGH WEDNESDAY...
AS THE SURFACE LOW MOVES OFF THE ATLANTIC COAST AND WINDS-UP INTO A
EAST COAST STORM....THE UPPER RIDGE AND SURFACE HIGH PRESSURE WILL
MOVE EAST ACROSS THE OHIO VALLEY...KEEPING DRY WEATHER OVER THE AREA
MONDAY AND TUESDAY. CLOUDS WILL INCREASE TUESDAY NIGHT AS THE UPPER
RIDGE AND SURFACE HIGH BEGINS TO MOVE TO THE EAST.
THE NEXT IN A SERIES OF LOW PRESSURE AREAS WILL DEVELOP OVER THE
SOUTHERN PLAINS AND TRACK EAST THROUGH THE GULF COAST STATES. RAIN
WILL SPREAD NORTH OF THE LOW INTO THE SOUTHERN PART OF KENTUCKY.
WILL MENTION A CHANCE OF RAIN OVER SOUTH CENTRAL KENTUCKY FOR
TUESDAY NIGHT AND WEDNESDAY BUT WILL LEAVE THE NORTHERN TWO THIRDS
OF THE FORECAST AREA DRY FOR NOW. THE CURRENT TRACK FOR THIS LOW
WILL TAKE TO FARTHER TO THE SOUTH THAN THE THE ONE COMING THROUGH
LATE FRIDAY INTO SUNDAY MORNING. WITH THE LOW STAYING FARTHER
SOUTH...THE AIR WILL BE MORE STABLE AND WILL NOT MENTION ANY
THUNDER. ALSO TEMPERATURES WILL STAY WELL ABOVE FREEZING SO THAT ALL
PRECIPITATION WILL BE IN THE FORM OF RAIN.
SCHOLZ
AVIATION (00Z TAFS)...
HAVE TO DEAL WITH SCT TSTMS ACROSS THE REGION DURING THE NEXT FEW
HOURS EVEN WITH THE DRIER AIR...BECAUSE OF SOME REALLY COLD AIR
ALOFT. THEN LATER TONIGHT SOME COLD AIR SC WRAP AROUND CLOUDINESS
WILL LIKELY MOVE ACROSS MOST IF NOT ALL OF THE AREA. WILL TREND IT
IN LATER TONIGHT. STRONG SFC PRESSURE GRADIENT TONIGHT AND
THURSDAY SO WILL INCLUDE GUSTY WINDS IN TAF TONIGHT INTO THURSDAY.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...SVR TSTORM WATCH 126 UNTIL 11 PM EDT. SVR TSTORM WATCH 127
UNTIL 1 AM EDT.
IN...SVR TSTORM WATCH 126 UNTIL 11 PM EDT EAST OF ORANGE AND
CRAWFORD COUNTIES.
&&Hazardous weather outlook, Apr 11, 4:00 PM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 400 PM EDT WED APR 11 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-120830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 400 PM EDT (300 PM CDT) WED APR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP AHEAD OF AN APPROACHING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME STORMS COULD BECOME MARGINALLY SEVERE GIVEN THE STRONG WINDS ALOFT AND LIMITED INSTABILITY. DAMAGING WIND GUSTS WOULD BE THE PRIMARY THREAT WITH LARGE HAIL A LESSER THREAT. AN ISOLATED TORNADO CANNOT BE RULED OUT...ESPECIALLY ACROSS SOUTH CENTRAL INDIANA. THE THREAT FOR STORMS IS FORECAST TO MOVE EAST OF THE OUTLOOK AREA BY AROUND 9 PM EDT. OUTSIDE OF ANY THUNDERSTORMS...GRADIENT WINDS WILL REMAIN STRONG AND GUSTY LATE THIS AFTERNOON AND EVENING WITH GUSTS TO AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ON SATURDAY AS LOW PRESSURE MOVES EAST ACROSS TENNESSEE. ALTHOUGH CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA WILL BE NORTH OF THE LOW...THE AIR WILL BECOME UNSTABLE ENOUGH THAT SCATTERED THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY. THESE STORMS ARE NOT EXPECTED TO BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON THROUGH EARLY EVENING. SPOTTERS AND LAW ENFORCEMENT ARE ENCOURAGED TO MONITOR THE FORECAST FOR ANY UPDATES. DK/MBS
In the hours before
Local storm report, Apr 11, 7:50 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL SHELBYVILLE 38.22N 85.23W
04/11/2007 E0.88 INCH SHELBY KY TRAINED SPOTTER
&&
LDLocal storm report, Apr 11, 7:52 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
04/11/2007 HARDIN KY TRAINED SPOTTER
TREES AND POWER LINED DOWNED
&&
LDLocal storm report, Apr 11, 7:58 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL TAYLORSVILLE 38.03N 85.34W
04/11/2007 E0.88 INCH SPENCER KY LAW ENFORCEMENT
COUNTY WIDE. POWER LINES AND TREES DOWNED COUNTY WIDE.
&&
LDLocal storm report, Apr 11, 8:08 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
808 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL FREDRICKTOWN 37.75N 85.33W
04/11/2007 E0.75 INCH WASHINGTON KY LAW ENFORCEMENT
TREES DOWN ON PKWY
&&
LDLocal storm report, Apr 11, 8:11 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
811 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL FRANKFORT 38.19N 84.87W
04/11/2007 M0.88 INCH FRANKLIN KY LAW ENFORCEMENT
&&
LDLocal storm report, Apr 11, 8:20 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
820 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL NEVADA 37.70N 84.92W
04/11/2007 E0.75 INCH MERCER KY TRAINED SPOTTER
&&
LDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 8:00 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Mercer, Scott, Shelby, Washington and 1 more | 30 min |
| Apr 12, 4:09 PM EDT | Frost Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.